Posted by jon (184.108.40.206) on March 01, 2000 at 17:55:30:
As you might recall my Cluster cycle got the best of me and I had to leave Vietnam and get back to L.A. to see a competent Neuro.
Following I will update and then I have some questions which I am hopeful you might help me with:
1) Instead of the Verapamil 240SR once a day, they now have me taking 80mg four times a day. They say this is more effective.
2) They started me on ERCAF...one at bedtime.
3) They had me taper off the Prednisone quickly. And I got a slap on the wrist for self prescribing...:-)
1) The ERCAF label says "Avoid" smoking. I searched the web and found only one explanation for this. It said that smoking can cause the headaches so it is not a good idea to smoke while taking ERCAF.
Is this the only reason to avoid smoking? Are there any actual dangers involved?
I take it at bedtime and don't smoke for 8-9 hours after taking it.
2) I have developed some discomfort (not really pain)in my left hip that kind of moves from buttocks to groin to hip and sometimes down my leg to my knee. Around my hip the muscles feel tight.
I have been off the prednisone for 2 days. I am concerned about this!! Anybody have similar situation??
Post a Followup